# SDR P2EA00395

- Difficulty date: November 9, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND PASSENGER CABIN FRAME INTERNAL FLANGE AT BS 460 BETWEEN STRINGER 13-14R CRACKED, LENGTH 1 INCH, WIDTH .002 INCH.  REPAIRED PASSENGER CABIN FRAME INTERNAL FLANGE AT BS 460 BETWEEN STRINGER 13-14R IAW BOEING SRM 53-10-4 FIG 10.  (M)
